Institute of Linguistics, Russian Academy of Sciences LANGUAGE – TEXT – MEANING Readings in memoriam DR. MAXIM I. SHAPIR on the occasion of his 60th birthday



PROGRAMME

Time limit: 20 minutes for presentations + 5 minutes for discussion.

6th September, Tuesday

The sessions shall be held online.

10:00 – 10:10¹ OPENING CEREMONY

Introduction by **Dr. Maria Kovshova**, leading researcher of the Section of Theoretical Linguistics

Greetings by **Dr. Andrey Sideltsev,** deputy director of the Institute of Linguistics, Russian Academy of Sciences

¹ All schedules are provided in Moscow Time.

MORNING SESSION (10:10 AM to 12:40 PM)

Moderators: Dr. Tatyana Yanko, Dr. Igor Pilshchikov

10:10 AM to10:35 AM

Valery Demyankov

TRAVERSING LYRICAL FIELDS WITH MAXIM

10:35 AM to 11:00 AM

Igor Pilshchikov

MAXIM SHAPIR AS A POETRY SCHOLAR AND THE CONTEMPORARY THEORY OF VERSIFICATION

11:00 AM to 11:25 AM

Marina Akimova

MAXIM SHAPIR AND YURI LOTMAN ON THE THEORY OF VERSIFICATION

11:25 AM to 11:50 AM

Vera Polilova

SHAPIR'S THEORY OF VERSIFICATION AND WORKS ON THE HISTORY OF POETICS

11:50 AM to 12:15 PM

Mikhail Dziubenko

STRUCTURE, CONTENTS AND PLAUSIBLE GUIDELINES FOR PUBLICATION OF THE *PRINCIPLES OF SEMANTIC RELATIONS*, MAXIM SHAPIR'S UNPUBLISHED TREATISE ("METHODOLOGICAL STUDIES") FROM THE LATE 1980S

12:15 PM to 12:40 PM

REMEMBERING MAXIM SHAPIR

Irina Kachinskaya

STUDENT MAXIM SHAPIR INTERVIEWING ARSENY TARKOVSKY

20 Minute Break AFTERNOON SESSIONS (1:00 PM to 3:30 PM)

Moderators: Dr. Valery Demyankov, Dr. Irina Zykova

1:00 PM to 1:25 PM

Konstantin Krasukhin

PROBLEMS OF POLYDIALECTAL POETIC LANGUAGE

1:25 PM to 1:50 PM

Irina Chelysheva

TEXTOLOGICAL HISTORY AS A SOURCE FOR LINGUACULTURAL STUDIES: A CASE OF MEDIEVAL TEXTS IN ROMANCE LANGUAGES

1:50 PM to 2:15 PM

Alina Bodrova

LANGUAGE OF CRITICISM AND CRITICISM OF LANGUAGE IN THE LATE 1810S: A STUDY OF UNPUBLISHED ARCHIVES OF THE FREE SOCIETY OF LOVERS OF RUSSIAN LITERATURE

2:15 PM to 2:40 PM

Georgy Vekshin, Marina Lemesheva

SHADES OF POETIC IN LANGUAGE AND TEXT: THE CASE OF THE VIRGIN

2:40 PM to 3:05 PM

Dmitry Arefyev

PROBLEM OF YEVGENY BORATYNSKY'S POETIC LANGUAGE: A CASE STUDY OF THE *TWILIGHT* COLLECTION

3:05 PM to 3:30 PM

Larisa Shestakova

ALEXANDER RADISHCHEV'S *"YOU WANT TO KNOW: WHO AM I? WHAT AM I? WHERE DO I GO?..."*: POETICS OF A POEM

20 Minute Break

EVENING SESSION (3:50 PM to 6:45 PM)

Moderators: Dr. Maria Kovshova, Olga Orlova, PhD

3:50 PM to 4:15 PM

Olga Severskaya

PARONYMIC ATTRACTION AS AN ICONIC SIGN

4:15 PM to 4:40 PM

Olga Orlova, Maria Kovshova

ON CERTAIN PHONIC ACCORDS IN RIDDLES

4:40 PM to 5:05 PM

Anna Gik

SEMANTICS OF FLIGHT IN POETRY: A CASE STUDY OF MIKHAIL KUZMIN'S WORKS

5:05 PM to 5:30 PM

Olga Gulyga

RENDERING NON-OBJECT MEANINGS IN TRANSLATIONS FROM RUSSIAN TO FRENCH

5:30 PM to 5:55 PM

Pavel Dronov

ON THE CRITERIA OF IDIOM OBSOLESCENCE: A CASE OF *PUSTIT' NA PE* 'TO CONTINUE' IN ALEXANDER PUSHKIN'S *THE LITTLE HOUSE IN KOLOMNA*

5:55 PM to 6:20 PM

Mikhail Trunin

THE ESTONIAN TRANSLATION OF SERGEY GANDLEVSKY'S POEM "AH YES, THE LILAC THIS MAY. BULGING CLUSTERS": METRE AND POETICS

6:20 PM to 6:45 PM

Anastasia Belousova

RHYTHMIC AND SEMANTIC ARRANGEMENT OF STANZAS AND EVOLUTION OF LITERARY STYLES: WALKING IN MAXIM SHAPIR'S FOOTSTEPS

7th September, Wednesday

The sessions shall be held both online and at the conference hall of the Institute of Linguistics, Russian Academy of Sciences

MORNING SESSION (10:00 AM to 1:30 PM)

Moderators: Dr. Yuri Orlitsky, Dr. Nikolai Pertsov

10:00 AM to 10:25 AM

Yevgeny Kazartsev, Melania Kalinina

DIALECTICS OF METRE AND RHYTHM IN THE THEORY OF VERSE

10:25 AM to 10:50 AM

Kirill Korchagin

MAXIM SHAPIR'S THEORY OF VERSIFICATION THROUGH THE LENS OF METRIC TYPOLOGY

10:50 AM to 11:15 AM

Sergey Lyapin

MORE ON RHYTHMICS OF THE RUSSIAN IAMBIC: AN UNPUBLISHED OBSERVATION OF MAXIM SHAPIR ON THE EVOLUTION OF THE RUSSIAN IAMBIC TETRAMETER

11:15 AM to 11:40 AM

Lev Trakhtenberg

WORD-BOUNDARY VARIATIONS OF IAMBIC TETRAMETER IN FESTIVE ODES WITHIN THE SPAN OF THE 1740S AND 1770S

10 Minute Break

11:50 AM to 12:15 PM

Yuri Orlistky

CLASSIFICATION OF RUSSIAN VERSE AS A SCHOLARLY PROBLEM

12:15 PM to 12:40 PM

Nikolai Pertsov

ON SOME INTERESTING TEXTUAL CASES FOUND IN ALEXANDER PUSHKIN'S HOLOGRAPHS

12:40 PM to 1:05 PM

Andrey Dobritsyn

SEARCH FOR HAPPINESS AND FORTUNE: ENGLISH AND FRENCH SOURCES OF KONSTANTIN BATYUSHKOV'S POETRY

1:05 PM to 1:30 PM

Sergey Bolotov

HOW ANACREON AND LEV MEI PRODUCED "O LEUCASTIS!"

30 Minute Break

AFTERNOON SESSION (2:00 PM to 5:10 PM)

Moderators: Dr. Vladimir Feshchenko, Dr. Olga Sokolova

2:00 PM to 2:25 PM

Vladimir Feshchenko

AUTOREFERENCE IN "LANGUAGES OF MUNDANE LIFE" AND "LANGUAGES OF SPIRITUAL CULTURE"

2:25 PM to 2:55 PM

Andrey Vdovichenko

TALKING ABOUT POETRY WITHOUT GOING TOO FAR: DIALOGUE WITH MAXIM SHAPIR CONCERNING SIGNS, REVISITED

2:55 PM to 3:20 PM

Natalya Fateeva

POET AND PROSE: BORIS PASTERNAK'S DOCTOR ZHIVAGO, REVISITED

3:20 PM to 3:45 PM

Natalya Vasilyeva

A PHILOLOGICAL NOVEL AS REFLECTED BY COMMON READERS' REVIEWS

10 Minute Break

3:55 PM to 4:20 PM

Olga Sokolova

REVISITING THE PRAGMATICS IN FICTION AND NON-FICTION: THE IMPERATIVE *DAYOSH' X* 'X NOW' IN THE DISCOURSES OF AVANT-GARDE POETRY AND SOVIET POLITICS

4:20 PM to 4:45 PM

Irina Zykova

PHRASEOLOGY AND LANGUAGE OF VERBAL ART: ON METAKINESIS AND OTHER KINDS OF CREATIVE MODIFICATIONS OF FIGURATIVE UNITS IN AVANT-GARDE DISCOURSE

4:45 PM to 5:10 PM

Valentina Postovalova

MAXIM SHAPIR'S CREATIVE UNIVERSE IN THE FRAMEWORK OF HUMANITARIAN AND ACADEMIC THOUGHT OF THE 20TH AND 21ST CENTURIES

10 Minute Break

5:20 PM to 6:30 PM REMEMBERING MAXIM SHAPIR

Moderators: Maria Kovshova, Konstantin Krasukhin

6:30 PM to 6:45 PM CLOSING CEREMONY

Speakers: Valery Demyankov, Tatyana Yanko